Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online
Ask a Urologist   »  

Calcification of penis. Treatment and remedies ?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
is there possibility of calcification in penis. what are the remedies. please enlighten me
Posted Fri, 27 Apr 2012 in Penis Problems
 
 
Answered by Dr. Sudarshan 4 hours later
Hi XXXXXXX

Thanks for your query.

Since when u have pain in penis?
How long you have taken antifilarial drugs?
When you had been diagnosed with filariasis ?
Do u have any scrotal lesion /lymphedema of the feet?
Do u have any erectile problems?
After treatment of filariasis calcification may remain in affected organs .It is visible on X rays and may cause pain.

Besides this other causes of pain in penis are trauma(while intercourse or otherwise),harmonal problems,diabetes.

A visit to urologist will help in diagnosis and treatment of the same.
X XXXXXXX USG Urine microscopy will be helpful.
treatment depends on cause.

For the time being you can take analgesics like combiflam.

Please answer above questions.

I will be available for follow up.

Take care.
Above answer was peer-reviewed by
 
Follow-up: Calcification of penis. Treatment and remedies ? 16 hours later
Dr. XXXXXXX gi,

Thanks for your immediate response. I am hereunder giving question wise answers for the above .(my age 57 )

1) Since when u have pain in penis?
since 6 months

2) How long you have taken antifilarial drugs?
for 40 days

3)When you had been diagnosed with filariasis ?

i do not know that i have filariasis. (40 days.) I have gone for pain in penis to the uralagist. In his prescription he has added antifilarial drug also besides antibiotics and antidepressive capsules.

Besides he has given sos md tabs for immediate pain relief. After 10 days of taking antifilarial drug and other medicnes a little bit relief is there. Doctor has mainly continued antifilarial drugs for further thirty days.(total 40 days) Earlier it was paining even when touching the penis at the time of urinals. But after 40 days of medication considerable pain reduction is there. presently doctor asked me to stop the medication and prescribed sildenafil citrate tablets as since 2 years i have erectile problem. Very rarely i was using sildenafil due to fear of side effects. But now doctor advised not to discontinue the intercourse, at least once a week due to fear of pain. Now with sildenfil citrate the intercourse is giving bearable pain.

4) Do u have any scrotal lesion /lymphedema of the feet?

no

5) Do u have any erectile problems?

yes

i use more medicnes as prescribed by my doctors for bp,sugar, mdi (bipolar), copd etc.

kindly advise me further. What precautions i have to take for this may please be suggested.

with kind regards.

XXXXXXX
 
 
Answered by Dr. Sudarshan 6 hours later
Hi XXXXXXX
Thanks for detailed Answers to the questions.
I see you have been taking a lot of drugs.
Some of the medications itself may cause penile pain and difficulty in erection.
Beta blocker ,antihypertensive medications, anti diabetic medication, long standing diabetes ,COPD drugs may cause penile pain n erectile dysfunction.

Meanwhile you must continue filarial medications.
Dont use lot of viagra . It may cause lot of side effects when taken with other medications.

Concentrate on your general health.
Maintain a good diet ,exercise.
Continue your BIPOLAR medications.
You can use analgesic medication like tramadol for penile pain.

Visit a good psychiatrist for erectile dysfunction .
He will teach you exercises for successful intercourse.


Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor